9:35 am - 12/16/2009

Possible UTI?

Hi all,

I've felt some pressure/pain around my clit for a few days now. At first I figured it was because I got both the flu and my annual insomnia simultaneously (slightly raised temperature, sensitive skin, everything hurt for a while, etc.), but both are over today and my clit still feels uncomfortable. It's not a burning or itching feeling, more the kind of slight pressure/pain I normally feel when I really, really have to pee. I feel a sort of lingering pressure just after I've been to the bathroom as well, but I don't have to pee more often than usual, and I haven't noticed any other possible symptoms.

I won't be able to see a doctor until Friday, but should I assume this is the start of a UTI? I've never had one before, so I don't really know what to look for. On top of that, my period starts on Friday - will that complicate things at all?


ETA: Just to add, I know it seems odd for UTI pain to be around my clit, but it's a bit hard to pinpoint. I guess it could be the part of my urethra directly underneath that area.
19, NP, not pregnant, never knowingly had yeast infection or BV before, STI-free. Myself and both exes (polyamorous relationship, both breakups happening close together) who I have had sex with in the last few months had been tested and are also STI-free, which was highly important to all of us considering the multiple partners dealie. Currently on Implanon after Mirena IUD/IUS expelled a month ago.

I am 90% sure I have some kind of BV. Since my IUD expelled about a month ago, I've had manual penetration and oral sex, as well as sex with my (now)ex-girlfriend with a dildo. I have had PIV sex once with a male condom since expulsion. While it wasn't within the first week after expulsion, I'm pretty sure that I was still at a higher risk for infection, but didn't really think of it at the time enough to use gloves and dams, just the condom.

Now, my discharge has been both slightly thicker (though nothing like that "cottage cheese" type of thickness) and slightly yellow in color, though I didn't think much of it because I attributed it to the irritation and breakdown of my uterine lining when the IUD was in and when it expelled (I had it for about a month). Usually when my hormones fluctuate, I have a slight change in scent. I did not notice an abnormal change in scent, but my housemates claim that they notice on their blankets (we tend to bring our blankets in the living room and just get under whoever's because it's cold).

So, now I'm wanting to try the hydrogen peroxide or a vinegar douche. Problem is, I don't have anything like a syringe to squirt it up there with. I've never douched before. I've heard something about a douche bag, and am wondering how it works and if I could make a makeshift one with a condom after washing away the lube. If that' possible, would latex be okay or should I go with nonlatex?

Thanks, VP!
2:22 pm - 12/16/2009

On behalf of mom

Hey everyone =)I am posting on behalf of my mom since she's not terribly good with internet communication. She is thirty seven, has three children (including myself), and had tubal ligation about six years ago.

She has been diagnosed with global pelvic prolapse (meaning her uterus, bladder, and rectum are all prolapsing simultaneously). It is not to the most advanced stage yet, but she is due to have a hysterectomy around January. She is also showing signs of having developed endometriosis (pain beyond just cramping right before and during her period that magically disappears the week afterwards and more recently, extremely heavy bleeding). She is uncomfortable almost all of the time due to the prolapse but lately, her period week is supposedly worse than the pain of having kidney stones and leaves her shaking and immobile. So, I have a few questions I want to ask for her.

First, has anyone else here dealt with global pelvic prolapse? If so, was surgery to repair it a success?

Second, we've been told that recovery after her hysterectomy will be extremely long. I know she's dreading the recovery period and I'm wondering if anyone can say from personal or second hand experience if the recovery is really as lengthy and uncomfortable as the doctors say it will be.

Third, I know that many of you wonderful VPers have struggled with endo. What are some of the best ways you've found to cope with the pain? Vicodin isn't even making a dent in the pain for her. She's open to any ideas.


Thank you all for any insight you can provide.
<3
3:49 pm - 12/16/2009

General Question

Just a general and quick question :

I believe I have some sort of cyst on my vagina , and I'd like to get it checked out . However , going to the family doctor is out of the question and the only place I can think of is a planned parenthood clinic that I've been to once before .

My question is : Would they be willing to check my cyst out and perhaps provide treatment ? Most people go to planned parenthood for pregnancy tests , but I'm not sure if they have this type of services available .

If it helps at all , I live in Calgary, Alberta and the clinic I'm talking about is in Downtown on Memorial .
Committer: wisest-owl
LJSUP-14893: Admin Page for The New Homepage

U   trunk/site/cgi-bin/LJ/Controller/Admin/HomePage.pm
U   trunk/site/templates/Admin/HomePage/menu.tmpl
U   trunk/site/templates/Admin/HomePage/new_item.tmpl
diffCollapse )
this is probably a silly question and it doesn't apply to me right now but it's something i've always wondered about.

hypothetically if you mess up taking you HBC and unknowingly end up pregnant, would you expect to experience a "period"/withdrawal bleeding when going off of the HBC for the placebo week? in other words, is withdrawal bleeding an accurate assessment of pregnancy even though it's not really a real period?

TIA!
I recently was put on Zoloft due to anxiety and depression, but now it seems that I cannot get the same 'oomph' when I orgasm. Don't get me wrong, I can still get there, but it just doesn't feel the same. My clit becomes almost numb and it's difficult to feel anything. I know that there are sexual side effects with this type of meds, but is there anything I can do to? Should I just relax and keep at it? Does anybody have experience with this?
This page was loaded Dec 4th 2020, 11:13 pm GMT.